MAUDE Adverse Event Report: SHANTOU INSTITUTE OF ULTRASONIC INSTRUMENT CO. LT APOGEE 2300 DIGITAL COLOR DOPPLER ULTRASOUND IMAGING SYSTEM; ULTRASONIC PULSED DOPPLER IMAGING SYSTEM

SHANTOU INSTITUTE OF ULTRASONIC INSTRUMENT CO. LT APOGEE 2300 DIGITAL COLOR DOPPLER ULTRASOUND IMAGING SYSTEM; ULTRASONIC PULSED DOPPLER IMAGING SYSTEM
Catalog Number APOGEE 2300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 04/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A male patient underwent aquablation therapy for symptomatic benign prostatic hyperplasia (bph).Procept became aware that a day post-aquablation therapy, the patient expressed abdominal pain to the treating surgeon.A ct scan was performed which confirmed that the observed fluid was related to an infection.The treating surgeon stated that the patient had a rectal perforation and required a colostomy diversion.No resistance during the insertion of the trus probe was reported.The patient required extended hospitalization.No malfunction of the apogee 2300 digital color doppler ultrasound imaging system and associated component ecbp-1 trus probe were reported during this event.
 
Additional Manufacturer Narrative
Procept biorobotics is an importer of the apogee 2300 digital color doppler ultrasound imaging system.The system is a purchased device hence manufacture date is not available.The receiving inspection record for the apogee 2300 digital color doppler ultrasound imaging system serial number: (b)(6) was reviewed.It passed the receiving inspection.No reworks were performed by procept biorobotics that were related to the reported event.The review indicated that the device met specifications when released for distribution.The review of the operation manual for the apogee 2300 device (ifu) found that it has covered the related safety instruction: 1.6 safety.L) when performing the rectal ultrasound exam, be gentle in the movement.Do not perform violent operation, otherwise it may cause risks of perforation of the rectal wall, damage to the anus and perianal tissues, damage to the rectal mucosa or bleeding.In summary, the root cause for the reported event could not be determined.The user manual of the apogee 2300 device lists rectal perforation as a potential risk of the procedure.Based on the review of treatment log files, dhr, post-marketing data and ifu, the event is considered not to be device related.The information received determined that the rectal perforation was not related to the siui apogee 2300 device.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
APOGEE 2300 DIGITAL COLOR DOPPLER ULTRASOUND IMAGING SYSTEM
Common Device Name
ULTRASONIC PULSED DOPPLER IMAGING SYSTEM
Manufacturer (Section D)
SHANTOU INSTITUTE OF ULTRASONIC INSTRUMENT CO. LT
77 jinsha road
shantou, guangdong 51504 1
CN  515041
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
150 baytech dr
san jose, CA 95134
MDR Report Key22054911
Report Number3012977056-2025-00147
Device Sequence Number20622304
Product Code IYN
UDI-Device Identifier06938396423001
UDI-Public0106938396423001
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2025
Report Date (Section F) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAPOGEE 2300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/28/2025
Event Location Hospital
Date Report to Manufacturer05/13/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Date Report Sent to FDA05/13/2025